Total views : 223

Estimation of Autocorrelation Operators of Periodically Correlated Autoregressive Hilbertian Processes of Order One

Affiliations

  • Department of Statistics, Khansar College of Mathematics and Computer Science, Khansar, Iran, Islamic Republic of
  • Department of Statistics, Shiraz University, Shiraz, India

Abstract


Following recent research work on the autocorrelation of autoregressive Hilbertian discrete time processes, we likewise give an estimator for the autocorrelation of periodically correlated autoregressive Hilbertian processes and then prove the strong consistency of the estimator.

Keywords

Autocorrelation, Autoregressive, Consistency, Hilbertian Processes, Periodically Correlated, Spectral Decomposition.

Full Text:

 |  (PDF views: 144)

References


  • Soltani AR, Hashemi M. Periodically correlated autoregressive Hilbertian. Statistical Inference for Stochastic Processes. 2011; 14(2):177-88.
  • Bosq D. Linear Processes in Function Spaces: Theory and Applications. Berlin: Springer; 2000.
  • Mas A. Weak convergence in the functional autoregressive model. J Multivariate Anal. 2007; 98:1231-61.
  • Mourid T. Processus autoregressifs d’ordre superieur. Acad Sci. 1993; 167-72.
  • Besse P, Cardot H. Approximation spline de la prevision d’un processus fonctionnel autoregressif d’ordre. Canad. J Statist. 1996; 24:467-87.
  • Besse P, Cardot H, Stephenson DB. Autoregressive forecasting of some functional climatic variations. Scand J Statist. 2000; 27:673-87.
  • Marion JM, Pumo B. Comparaison des modeles ARH(1) et ARHD(1) sur des donnees physiologiques. Ann Isup. 2004; 29-38.
  • Soltani AR, Shishebor Z. A spectral representation for weakly periodic sequences of bounded linear transformations. Acta Math Hungari. 1998; 80:265-70.
  • Shishebor Z, Soltani AR, Zamani A. Asymptotic distribution for periodograms of infinite dimensional discrete time periodically correlated processes. J Multivariate Anal. 2011; 102:1118-25.
  • Soltani AR, Shishebor Z, Zamani A. Inference on periodograms of infinite dimensional discrete time periodically correlated processes. J Multivariate Anal. 2010; 101:368-73.

Refbacks

  • There are currently no refbacks.


Creative Commons License
This work is licensed under a Creative Commons Attribution 3.0 License.